# SDR SWIA200516013

- Difficulty date: December 14, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 13,722 hours, 18,698 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10733
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 12,790 hours, 17,383 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT SELECTED TO EITHER SIDE "TRIM FAIL" ON MAP AND THEN TRIM STARTED TO ROLL FORWARD.  REPLACED ELEVATOR TRIM SERVO MOTOR IAW MM 22-10-05.
